# SDR MWEA030186

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- Aircraft time: 72,281 hours, 62,087 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Switch
- Part number: ITL113D
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON PUSHBACK AFTER ENGINE START THE RIGHT DC VOLTS SHOWED ZERO.  CLEANED VOLT SELECT SWITCH IN COCKPIT OVERHEAD.  OPERATION CHECK GOOD.
